Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor and mdma (ecstacy) - tizza qleo

Posted by tizza on February 22, 2006, at 17:46:57

In reply to Re: effexor and mdma (ecstacy) - tizza, posted by qleo on February 22, 2006, at 15:46:15

if you're taking effexor for depression then chances are that E will mess you up more, once it wears off and you'll be back to square one, just think for a minute, do you really want to go backwards. I can't stop you from taking E but going off effexor is really hard work and I don't think that you'll feel like taking anything because the effexor withdrawal was hell on earth for me and so was the after effects of E. Just remember, what goes up must come down and I don't know what is a safe time frame for serotonin syndrome to occur but it's a very serious and dangerous condition. Please don't do it and if you decide to come off effexor, taper your dose very slowly over a few weeks with your doctors advice. I feel like I can hear how you are thinking, like you don't care about anything...blah..blah...blah. It's called apathy and it was a side effect I suffered from while on effexor so please, speak to your doctor


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:tizza thread:13781
URL: http://www.dr-bob.org/babble/20060219/msgs/612157.html